# SDR FDEA202104120894

- Difficulty date: April 12, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD   HOLE BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-09 AND E.A. # 1-5750-T0319447 A PART 2 STEP 1A AND STEP 1,   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00325 ATTACHED E.A. # 1-5750-T0319447 A PART 2 FOR DETAILS.
